Two-Dimensional Model of the Global Ionospheric Conductor : сборник научных трудов

Тип публикации: статья из журнала

Год издания: 2018

Идентификатор DOI: 10.1134/S1990793118030089

Ключевые слова: ionosphere, integral conductivity, equatorial electrojet, mathematical simulation

Аннотация: To numerically simulate large-scale electric fields in the magnetosphere and ionosphere, the electrical conductivity problem is solved. The problem is substantially simplified due to the presence of a small parameter, the ratio of the conductivities in directions perpendicular and parallel to the magnetic field. Setting this parameter equal to zero makes magnetic field lines equipotential, so that the original three-dimensional problem reduces to a two-dimensional one. A comparison with the results of calculations performed within the framework of an alternative thin-layer model clearly demonstrates the advantages of using the conductivity anisotropy tensor rather than the smallness of the thickness of the ionosphere for constructing a two-dimensional approximation in a global simulation including the low-latitude ionosphere.

Ссылки на полный текст

Издание

Журнал: RUSSIAN JOURNAL OF PHYSICAL CHEMISTRY B

Выпуск журнала: Vol. 12, Is. 3

Номера страниц: 532-537

ISSN журнала: 19907931

Место издания: NEW YORK

Издатель: MAIK NAUKA/INTERPERIODICA/SPRINGER

Авторы

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.